- I am pregnant at 5 months and I was treated with utrogestan and gravibinol. At three and a half months I stopped treatment because the pregnancy was going very well. For a week (entering the 5th month) I started to experience ovarian pain. The gynecologist told me to resume treatment with utrogestan, but I'm afraid. What do you advise me to do?Answer:
The doctor who performs the pregnancy monitoring is sovereign over the therapeutic conduct regarding the changes that occurred during the pregnancy. Throughout your pregnancy, the collaboration between you and the obstetrician is very important. Failure to follow the instructions given by him is similar to an unmonitored task, and if you do not trust him, the collaboration we were talking about can no longer take place, and the one who will suffer the most is the fetus and then you.
It is good that you want a second opinion, but you should inform your doctor about your fears; a discussion with him and the knowledge of his intentions regarding the therapeutic behavior, has the role to improve the doctor-patient communication and, implicitly, the therapeutic compliance. Utrogestan site is a product based on progesterone and the resumption of this treatment has no negative effects on pregnancy (progesterone is a hormone that is normally secreted in the body, but the progesterone needs in the body increase during pregnancy). In the hope that you have understood the importance of the communication between you and the obstetrician doctor, I wish you an easy pregnancy and much health!
Dr. Ciprian Pop-Began
- Obstetrics and Gynecology -
Clinical Hospital of Obstetrics-Gynecology Prof. Dr. Panait Sarbu